Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

so im getting worried....

Posted by on Dec. 9, 2010 at 2:08 AM
  • 11 Replies
So last wk i went into the hospital w chest pains n shortness of breath. Said i pulled a muscle n sent me home. Next day i had a sore, swollen, red bump in my bikini line. I popped it n drained pus/blood out of it. Let it go for a few days then went to the hospital. They cut it open, drained it n stuffed it w gauze. N they told me I may have MRSA n gave me meds in case I do n some if i dont.

My period started the same day. But I'm getting paranoid. Since I started the meds I have been sick w periods of nausea. N when I feel nausious the thought or smell of food makes me sick and have thrown up twice. Even though i got my period n im on the pill. Im starting to worry i could be prego n not side afffects from the meds. I have a 4 month old..... so is not n option!!

Anyone else have side affects severe like is w antibiotics?? Think prego is a possibility?? I'm sick of feeling like shit.
 



Isaiah Hunter Moreno  Born 8/10/10  8lbs 11oz  20 3/4in
by on Dec. 9, 2010 at 2:08 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
toyavereen
by on Dec. 9, 2010 at 9:05 AM

Well Antibotics lessen the affects of bc

evansmommy03
by on Dec. 9, 2010 at 9:09 AM

Antibiotics reduce the effectiveness of most birth controls so you need to be using a backup such as a condom while you are on them.  You may want to take a pregnancy test as a precaution.

Quoting toyavereen:

Well Antibotics lessen the affects of bc


mommy_2_be_2010
by Bronze Member on Dec. 9, 2010 at 9:10 AM
This


Quoting evansmommy03:

Antibiotics reduce the effectiveness of most birth controls so you need to be using a backup such as a condom while you are on them.  You may want to take a pregnancy test as a precaution.

Quoting toyavereen:

Well Antibotics lessen the affects of bc



Posted on CafeMom Mobile
Styna_1
by on Dec. 9, 2010 at 9:16 AM

if you think you might be, then take a test...

meam4444
by Emerald Member on Dec. 9, 2010 at 10:34 AM

 I hope you feel better!

rbailey2414
by on Dec. 9, 2010 at 10:38 AM

 Have you had unprotected sex lately? I mean yes you have BC, but have you had sex without a condom? It is a possibility as to why you feel bad, or it could be an infection in your body, or the affects from the antibiotics. There are several things that could trigger you feeling bad. If you have had unprotected sex and you were supposed to get your period, go ahead and take a pregnancy test.....good luck to you.

krim
by on Dec. 9, 2010 at 10:41 AM

I would say that it is from the meds......they use really strong ones to treat MRSA.  Just remember that BC isnt affective...so if your not and you dont use a condom you will be prego in no time

bxbsmommy
by on Dec. 9, 2010 at 10:50 AM

Not taking the medicine with food may also cause your nausea.

aecampbell
by on Dec. 9, 2010 at 10:56 AM

Well, definitely take a test just to make sure. I wouldn't want to be ingesting anything that wasn't suitable for pregnancy. . . I wouldn't want to feel like crap for no reason either!

Good luck to ya.

hellenak
by on Dec. 9, 2010 at 3:49 PM
I know it reduces the effects. Weve had no sex while on the meds. If I was prego and showing symptoms, it would have happened a month or so ago. lol but i called the e.r n they said some patients get that severe side effects. Yuck
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)